Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Subnormality and quasinormality of Toeplitz operators


Authors: Takashi Itô and Tin Kin Wong
Journal: Proc. Amer. Math. Soc. 34 (1972), 157-164
MSC: Primary 47B35
DOI: https://doi.org/10.1090/S0002-9939-1972-0303334-7
MathSciNet review: 0303334
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Halmos asks whether every subnormal Toeplitz operator on $ {H^2}$ is either analytic or normal. It is shown that for a certain class of Toeplitz operators, the subnormality implies either analyticity or normality.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35

Retrieve articles in all journals with MSC: 47B35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0303334-7
Keywords: Toeplitz operator, subnormal operator, quasinormal operator, hyponormal operator
Article copyright: © Copyright 1972 American Mathematical Society